# SDR 2008UALA02272

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 47,614 hours, 7,050 cycles
- Engine: Pwa PW4090
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Condition: Failed
- Location: Rt Backup
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR IS OFF OR HAS FAILED.   RESET ONCE, TRIPPED AGAIN. TURNED OFF, MSG-2446090 LATCHED ER MODE.   SUSPECT BUG CONVERTER HAS INTERNAL FAULT.  REPLACED CONVERTER POWER TEST GOOD.  AC OK FOR SERVICE.
